# SDR FDEA202202010172

- Difficulty date: February 1, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 63,638 hours, 26,452 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N5021
- Condition: Corroded
- Location: Bs 1100-1180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK HAS CORROSION ON SEVERAL NUT PLATE HOLES LOCATED BET STA   1100 AND STA 1180 RBL 45. REMOVED CORROSION IAW SRM 51-10-02, ORIGINAL MATERIAL 0.080", MATERIAL LOSS 0.018",   REMAIN 0.062", FOUND OUT OF LIMITS IAW SRM 53-00-52-1A, FABRICATED SEAT TRACK,   LOCATED, DRILLED AND DEBURRED IAW SRM 51-40-05, 51-40-08, TREATED ALODINED AND   PRIMED IAW SRM 51-20-01, REMOVED AND INSTALLED SEAT TRACK IAW SRM 51-40-02, MAJOR   REPAIR.
